Pain is very very common from withdrawal. When you are wondering what are symptoms of withdrawal, think of it like this. The exact opposite of every positive side effects of the pill, will be what you feel.
less depressed/ more depressed
sleep/ no sleep
calm legs/ restless legs
On and on, I don't have any specific injuries which would require me to take medication but my entire body hurt when I went c/t. The physical pain doesn't last a really long time, maybe 4-5 days then it gets considerably better each day. I am 24 years old and in good shape and almost every muscle and joint ached for days. No over-the-counters helped, the only thing that helped was hot baths, I feel sorry for those withdrawing that don't have access to a tub, it's incredible but temporary relief, I just traded (I want a pill) with (I want a soak) because the tub felt really damn good and I abused it incessantly for a few days.
I totally understand your back pain. Ice helps me...even if I have to leave it on for 30 minutes and "freeze" the area. I am supposed to have a fusion in my back and I'm dragging my feet big time. Thus the vicodan. But, I only had 2 yesterday, one in the morning and one at nite. My back hurt alot, but my brain was happy knowing that I am getting off of these things. hang in there and get help for your back. There are so many other things out there the docs can do rather than drugs. Good luck!
I just love reading your posts. You have such a talent for putting thoughts into words. I'm pulling for you girl ! Sounds like you have done plenty of soul searching and are ready. Please keep posting with your thoughts. Big Hug Mary
The creative justifications of the addicted brain are breathtaking to behold.
Yeah and they lead to such a wonderful end of staring into space. Losing a month without remembering too much. Having no close friends. Feeling bad with yourself. Yep sounds pretty good doesn't it.
Soon I will be reading of your success story. And how you are so glad that you are clean How life is feeling good again. And the new friends you've met. Good luck on your journey. Clean is good and drugs really aren't.
you just concentrate on your self, on getting better physically and on getting through whatever stuff you have to do, its a pretty busy time of year. I am actually pretty ok, simply because I found 5 pills in one of my handbags, and instead of tossing them on the basis of my "just for today I won't take anything" motto, I took them, justifying "well I had one batch this morning anyway, so today is not a clean day regardless and I might as well finish these off". The creative justifications of the addicted brain are breathtaking to behold.
Like Scarlett O'Hara "I'll think about it tomorrow"...
Hope you are having a lovely xmas, take care til next time
I've been having a few very busy, and some not so great (physically) days, so I haven't gotten to write back to you yet! I will soon! I wanted to let you know I've thought about you - and am focusing my energy on you doing just fine this time. I know it will be tough. ...but live and learn...and maybe this time you've gotten all your ducks in a row? I hope you are doing okay!!! (Even if the answer is a resounding, are you kidding, NO.)
Great question, my concern too regarding my situation. I had the surgery to fix the original problem, but when i then tried to CT the Tramadol I found myself still in pain in the same area, the chest area, but I can't determine if it's wd symptoms or the original pain issue pain that led to surgery.
As I'm tapering off of T, the anxiety/pain(?) is located in the surgical area, right in the center of the heart chakra. Perhaps a repressed emotional issue too, i dunno,
thanks for the post! The only thing that makes me so worried is its one area, my lower back aching and burning. If it is not better I will go in to the back doc and see what is up. I do have a scirpt for physical therapy and I will get that moving on Wed. Im sure I can make it through this. Thanks again
I hope you can get clean soon. I have near a month from my 6+ years of vics and oxy. I did have alot of pain in my withdrawal but I had little pain today. When I do feel bone pain I take aleve. It works to take the edge off. I have the first sober family get together at the inlaws house tonight. I felt more comfortable than I have ever, there. It was nice not to be buzzed and talking like blah blah blah. More peaceful for sure. I am greatful to Christ.(happy birthday)
I like everything you had to say. Im here alone and feeling so down. I need to toughen up to. I had every excuse not to go cold turkey so I tried to tapper that didnt work so I went to the sub doc and spent so far $300 that I dont have! I feel like Im replacing one drug for another. Its been 4 days since my last hrdro but I dont feel sober. I have had severe back pain that only goes away when I get the right amount of sub in me. I wonder if this back pain is real or only a form of withdraw. Since I have never been in withdraw for that long I dont know. I am very scared that this is the real pain I will have after its all said and done. That is the killer. Today I had it soooo bad I wanted a pill to relieve it, instead I called the doc to see if I could take anoher sub. I took 6mgs of the crud today and am very scared I will become addicted to that. I know Im not yet, part of me wants to stop taking it now but if that pain comes back tomorrow I will want it. Ive taken aleeve and mobic 2 times today and that didnt touch it. Do you know if its a normal thing to be in severe pain?? Sorry for rambling on I just could relate so much.